Aa
A
A
Close
Avatar universal
wellbutrin side effect?
Hello,i am a 42yo male.I started taking 300mb  xl for 5 weeks.Then my doctor switched me to 150sr twice a day.fo the last 2 days i have a cloudiness in my head i cant get rid of.Starting new job Monday need to get right.
Cancel
2 Answers
Page 1 of 1
Avatar universal
Usually it's started on 150xr then if needed to 300. Don't get that...but it's a good medicine out of the new ones. And easy to stop of needed. My biggest issue was bad drymouth.
Each med affects different ways, but Weller is not as heavy duty as some like Effexor and Cymbalta. I would ask about the 150's.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Agreed with mk.  
But it is advised to take whole dose in the morning as it should help increase energy.  Not taken at night.  By splitting the dose, you may be reducing the effect of it in your system during the day.  Why the switch?  What was the explanation?  Read up on the med and what the company advises.  Are you on name brand or generic?  There IS A DIFFERENCE!!!!  
Taken at night it could affect your sleep.  
Read up on other forums and what individuals have found out about using WB.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
996946 tn?1503252712
Blank
LindaTX Happy 2017 everyone! Comment
Aug 20
548568 tn?1291850924
Blank
landbray 119 days no sub but still v... Comment
Aug 19
1486688 tn?1333857307
Blank
rockinrobin32 Time to get back on track! Comment
Aug 18
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Depression Community Resources